# SDR SWIA200414135

- Difficulty date: October 24, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft time: 7,709 hours, 7,059 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BRACKETS CRACKED AT FS 280 INBOARD AND OUTBOARD OF RBL 9.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED (2 EA) ATTACH BRACKETS AT FS 280 INBOARD AND OUTBOARD OF RBL 9 IAW CRJ 200 SRM 51-42-21 FIG 11 AND 51-42-06 FIG 8.
